# SDR 2025FA0000367

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft serial: 482
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Out Of Position
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OUTBOARD DEICE BOOTS, RH WING INFLATING IN INCORRECT SEQUENCE. TWO DEICE HARD LINES WERE INSTALLED IN REVERSED POSITIONS DURING A RECENT WING REPLACEMENT. THE LINES BETWEEN THE FWD AND AFT SPARS WERE REVERSED (PILATUS P/N 530.14.12.111 & 530.14.12.113). (REF. IPC 12-A-30-10-00-010-941A-A). THE AMM DOES NOT HAVE A TASK FOR INSTALLING THESE LINES CORRECTLY.
